ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

The Exponentiated Marshall-Olkin Exponential Distribution

Journal: International Journal of Science and Research (IJSR) (Vol.9, No. 9)

Publication Date:

Authors : ; ;

Page : 148-159

Keywords : Exponentiated Marshall-Olkin family of distributions; Maximum likelihood; Moments;

Source : Downloadexternal Find it from : Google Scholarexternal


A new four-parameter model called the Exponentiated Marshall-Olkin Exponential distribution is examined. Several of its mathematical properties including ordinary moments, quantile, generating functions and order statistics are investigated. The maximum likelihood method is used to estimate the model parameters. An application with the remission times of a random sample of bladder cancer patients is given to illustrate the proposed model of lifetime distribution.

Last modified: 2021-06-28 17:11:32